skin-hair-icon
Uticaria vasularity
She is suffering from this disease since 7 yrs aprrox.Now she regulary takes medicine( vasolone) but since last month hives are formed in the head n kind of puss comes out from that.but when she increase the medicine dose it get controlled but again when she decreases the dose it start coming out.
28 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Govind Suresh Mittal
Dermatologist 6 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹350 for 24 hrs

Greetings. I am sorry, I am unable to understand your questions and would need assistance with your photo graphs for diagnosis of your condition. Also send in details of past medication or prescription or diagnosis made. However I strongly recommend that this issue must be discussed with a qualified dermatologist near you via direct consultation.. Hope this helps.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO